# SDR CA140108006

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Mismanufactured
- Location: Glareshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GLARESHIELD,  IS AFFECTED BY A CONTACT PIN NOT PROPERLY INSERTED IN THE ELECTRICAL CONNECTOR.
